# SDR SPAA9800012

- Difficulty date: December 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703S
- Make and model: Boeing 737-2T4
- Aircraft serial: 22529
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 747
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF CPCP TASK C53-208-01, BS 747 FRAME WAS FOUND WITH CORROSION BEYOND SRM LIMITS BETWEEN S27R AND S28R.  DAMAGE WAS REPAIRED PER SRM 53-10-4, FIG. 7.
